# SDR UALA2013012100335

- Difficulty date: January 18, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 67,278 hours, 24,771 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1400 FRAME CORRODED JUST ABOVE STR S30.  CUT OUT DAMAGE & ACP HFEC OF CUT-OUT & FASTENER HOLES COMMON TO REPAIR.  NO CRACKS.  FABRICATED & INSTALLED REPAIR DOUBLER, FILLER & TAPERED SHIMS.   MAJOR REPAIR
